Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

24 years old, extremely thin. Using nutrilite supplements. Blood and urine test normal. Ways to increase weight?

am 24 years old & am working as a software engineer.My problem is am very thin.My weight is only 40kgs.I have tried all types of foods & medicine but still my weight is 40kgs only.Many doctors tested my blood & urine sample but i dont have any problem. Presently am using amway nutrilite as protein supplement .Can you please help me on this issue.What medicine should i take to increase my weight. Regards,
Asked On : Tue, 8 May 2012
Answers:  2 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
start some physical exersizes -BEST SURYANAMASKAR, or swimming
add more fresh proteins in diet- sprouts
avoid carbohydrates.
drink 1 litre water after waking up [with out brushing your teeth , as saliva is best medicine]
Answered: Tue, 8 May 2012
I find this answer helpful
General & Family Physician Dr. Simit H Jadia's  Response
your weight is depends on your genetics totally..
there are no such medication to increase weight...
just take proper food and nutrition
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor